# SDR 2006UALA02408

- Difficulty date: December 22, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N385UA
- Make and model: Boeing 737322
- Aircraft serial: 24660
- Aircraft time: 47,545 hours, 33,738 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND COMMON TO THE FWD FRAME OF THE FWD CARGO DOOR CUTOUT AND THE AFT FRAME OF AFT CARGO DOOR CUTOUT.      MAJOR REPAIR: REMOVED DAMAGE. ACCOMPLISHED ANGLE REPAIR PER AAR EAI060551 AND I060553 REV IR AND UA EVA 60762.
